# SDR UIEA2017111302234

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 84,183 hours, 17,870 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE IN COCKPIT.  FOUND THE SIGN LOOSE AT CONNECTOR.  REINSTALLED THE EXIT SIGN IAW AMM 33-51-01. OPS CHECKED OK.
